Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Diabatic flow of a compressible fluid


Author: Bruce L. Hicks
Journal: Quart. Appl. Math. 6 (1948), 221-237
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/26486
MathSciNet review: 26486
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/26486
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society